# SDR SIMA20150426006

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,118 hours, 23,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RT OMEGA BEAM CORRODED AT FRAME 23.  REPAIR GALLEY RT OMEGA BEAM AT FRAME 23 IAW ERS-EM-53MR-1230.
